# SDR TSAA9827534

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 1060516222223
- Condition: Worn
- Location: Te Flap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AIRCRAFT ROLLS TO THE LEFT 30 DEGREES WITH GEAR DOWN AND FLAPS 15.  REPLACED NR 1 AND NR 2 FLAP JACKSCREW GIMBAL BUSHINGS.  GROUND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
